# SDR AALA971995

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control
- Part number: AG112B1
- Condition: Defective
- Location: Acm Bay
- Component: Honeywell
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAD - FLT 0637 - AFTER TAKEOFF DCA DURING CLIMB-OUT ELECTRICAL ODOR NOTED IN CABIN AND COCKPIT.  AIRCRAFT DIVERTED TO IAD AND LANDED WITHOUT INCIDENT.  REPLACED HIGH INTENSITY LIGHT CONTROL.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
